You Don't Have to Live with a Pain in the Derrière!
The hemorrhoids medicine, mentioned here are the pharmaceuticals that you take for other ailments and it is their side effects which may cause you hemorrhoids.
The above statement is not entirely true.
The more correct version of this statement is that there are many pharmaceuticals on the market that their side effects may cause constipation.
As a result of the constipation, the hemorrhoids are then caused.
These pharmaceuticals are too many to mention here.
The best way to find out is every time you are given a new medication for an ailment that you might be suffering from, whatever it may be, always remember to ask your medical professional about the side effects of that medication and if constipation is one of them.
Alternatively read the leaflet provided in the package and it should give you a list of all the side effects that medication may cause you.
When you are aware that constipation is indeed one of the side effects, it would be wise to see if there is an alternative medications on the market for you and your specific ailment.
If there is no alternative medication on the market for you , then you should try your very best to take all the necessary precautions against constipation, and thus making sure to keeping your stools soft and therefore evacuate easily every time need to go to the toilet.
Constipation caused by medications as a result of side effects, is very different to other causes of constipation. It is very stubborn and hard to combat, but it is not impossible to do.
The secret is to persevere with it and to do all the cures more intensely, watching out at all times what you are eating and drinking, until you succeed.
Off course you will need the help of some stool softener, as above mentioned, and I would recommend to start with the
Return from Hemorrhoids Medicine to Home Page
Return to What Causes Hemorrhoids
Jun 05, 19 07:34 AM
Apr 26, 19 06:30 AM
May 27, 18 08:08 PM